MAUDE Adverse Event Report: MEDIVATORS RAPICIDE DISINFECTANT; HIGH LEVEL DISINFECTANT

MEDIVATORS RAPICIDE DISINFECTANT; HIGH LEVEL DISINFECTANT
Model Number ML02-0059
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Discomfort (2330); Chemical Exposure (2570)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators received a report from chemtrec that a user experienced eye exposure while handling rapicide high level disinfectant (hld).The user rinsed their eye for several minutes after the exposure, but still experienced discomfort.Chemtrec conferenced the facility and provided a copy of the medivators rapicide hld safety data sheet (sds).It was not confirmed if the user sought additional medical attention.Medivators ra has made several attempts to follow up with the user, but have not received a response.The medivators sds instructs the user to wear protective gloves/eye/face protection while handling rapicide hld.It is unknown if the user was wearing proper protective equipment (ppe) while handling the product.The current condition of the user is unknown.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
Medivators received a report from chemtrec that a user experienced eye exposure while handling rapicide high level disinfectant (hld).

Brand Name
RAPICIDE DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key8777850
Report Number2150060-2019-00053
Device Sequence Number11260933
Product Code MED
UDI-Device Identifier00677964034855
UDI-Public00677964034855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0059
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;